On Regularized Trace of a Differential Operator of Second Order

GÜL E. , Ucuncu D.

9th International Physics Conference of the Balkan-Physical-Union (BPU), İstanbul, Turkey, 24 - 27 August 2015, vol.1722 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1722
  • Doi Number: 10.1063/1.4944184
  • City: İstanbul
  • Country: Turkey


In this work, a formula for the regularized trace of second order differential operator given in a finite interval which has unbounded operator coefficients is found.